Workers' Compensation Discussion Forums
OK NURSES - Printable Version

+- Workers' Compensation Discussion Forums (https://www.workerscompensation.com/forums/general)
+-- Forum: Category (https://www.workerscompensation.com/forums/general/forumdisplay.php?fid=3)
+--- Forum: Off Topic Area (https://www.workerscompensation.com/forums/general/forumdisplay.php?fid=7)
+--- Thread: OK NURSES (/showthread.php?tid=1457)

Pages: 1 2 3


OK NURSES - jayne - 09-14-2007

I have been on patch 2 1/2 days last 2 mornings have woke up feeling mighty good....down to a 3 or 4 from an 8 no morning stiffness just good...................However I was up and down all night feeling as if I got to pee and just dribble..... thirsty and itch everywhere...sick to my tummy and dizzy now it could be a urine infection or there is a nice little flu going on cuz I am having a low grade fever 100.2 have been monitoring my BP and pulse they are good....What cha think flu or call Doc time....its the itch and tummy upset that has me in a dither


RE: OK NURSES - Tuffy - 09-14-2007

Jayne take the patch off and see if the itching stops, but in the meantime call your Dr as it sounds like you are having side effects.

You also have the symptoms of a urinary trac or bladder infection. do you hav burning or tingling when you go. Start flushing your system with lots of water. If this is what is happening it may get worse without intervention from your Dr.


RE: OK NURSES - jayne - 09-14-2007

thanks lady


RE: OK NURSES - red1030 - 09-14-2007

Hi Jayne, sorry it took me so long to get on this morning... the only thing that I would add to what Tuffy has said is to check your blood sugar..the fact that you are itchy and thirsty could be a sign of changes in your sugar... it also could affect your urination. If you are dehydrated from a high sugar, you would have a low grade temp, feel dizzy and thirsty, and have an itch...so maybe that is it... so reguardless of the diagnosis being dehydration from a high blood sugar or if it is a UTI flesh yourself with a lot of water. Also please check your sugar..if this continues pass the next 24 hours..you must call your doctor..even with a UTI, this could create some changes in your sugar that will cause other issues... love Red


RE: OK NURSES - jayne - 09-14-2007

took the patch off.....but I guess I will have to wait a couple of hours to see any effects......


RE: OK NURSES - Tuffy - 09-14-2007

Thanks Red, Jayne I forgot that you were Diabetic. Take care


RE: OK NURSES - jayne - 09-14-2007

no honey is diabetic...... I have low normal sugar


RE: OK NURSES - Tuffy - 09-14-2007

OOPS sorry, Guess it is sweet that is Diabetic. Are ya flooding yourself with water? Have ya seen any blood or flecks of blood when going? Getting kind of personal here sorry.


RE: OK NURSES - red1030 - 09-14-2007

Tuffy...nurses are always too personal...we are not sure where the line is anymore...lol Red


RE: OK NURSES - Tuffy - 09-14-2007

Yes Red I understand and you understand but try and explain that to the pt ROFL

We just have to make sure the door is closed during exams LOL